# SDR 2000UALA00348

- Difficulty date: June 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 1,393 hours, 514 cycles
- Engine: Pwa PW4052
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 201280116
- Condition: Out Of Tolerance
- Location: Tank Fuel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FUEL QUANTITY INOP/ ERRATIC.  INDICATED 4000 POUNDS LESS THAN CALCULATED.  AIRCRAFT REMOVED FROM ETOPS SERVICE.  *S/D*  LEFT MAIN TANK UNIT NR 6 (TS309) WAS FAULTED BY THE FQIS PROCESSOR.  THE TANK UNIT WAS REPLACED AND THE SYSTEM TESTED WITH NO FAULTS.  TO DATE SYSTEM FUNCTION HAS BEEN NORMAL SINCE REPLACEMENT OF THE DISCREPANT TANK UNIT.
